# SDR WRLA2005080

- Difficulty date: February 26, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Overwing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C04" CHECK INSPECTION, FOUND OVERWING TANK REAR SPAR LOWER CHORD REINFORCE ANGLE SURFACE CORROSION AT STA 1376 BETWEEN X=37.5 AND X=-37.5 (LENGTH = 57").
